Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from Erectile Dysfunction. Penis nerve is too weak. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11954 Questions
hi sir, i suffering from ED. my penis nurve is soo week............
pls sir i want to solution for this.............................
i m mentally disturb for this...............
my penis not stand properly
Posted Sun, 21 Jul 2013 in General Health
Answered by Dr. Michelle Gibson James 48 minutes later
Hi, thanks for using healthcare magic

ED is common problem in men to varying extent.
It is understandable that it is upsetting.

Normal penile function needs different parts of the body to work together: (1) the blood supply to the penis needs to be sufficient, there are some conditions such as high blood pressure, diabetes, high cholesterol
(2)hormones- thyroid disease, low testosterone, diabetes
(3) nerve supply to the penis - if there is a condition affecting nerves to the penis it would also affect its function.

Any mental condition such as depression, anxiety can also ED. There are also some medications that can cause ED such as blood pressure medications.

In terms of treatment, the most commonly used medications are cialis, viagra and levitra.
These medications would help you. You choose whichever one your doctor says is available in your area.

They are very effective for ED. Viagra is used at least 1 hr before activity.

Cialis is used as needed any time prior to activity

Levitra-this is used 1 hr before activity.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor